Publication
Title
The categories of Yetter-Drinfeld modules, Doi-Hopf modules and two-sided two-cosided Hopf modules
Author
Language
English
Source (journal)
Applied categorial structures: a journal devoted to applications pf categorical methods in algebra
Publication
1998
Volume/pages
6:2(1998), p. 223-237
ISI
000074563900006
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 10.05.2017
To cite this reference